# SDR ASAA2021010433812

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,482 hours, 14,960 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS CONTINUOUS RETURNS AT 5 MILES BETWEEN 2 & 3 O'CLOCK AND 9 & 10 O'CLOCK IN CLEAR AIR, ALL MODES.  GROUNDED-YES.  PERFORMED OPERATIONS TEST OF RADAR SYSTEM, PER B737-800 AMM 34-43-00, NO DEFECTS NOTED, TEST PASSED.
